Stabilities in Optimal Cluster Separation Networks

Search this Article

Author(s)

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 8(3), 387-390, 1995-04-01

References:  15

Codes

  • NII Article ID (NAID)
    10008982733
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top